# SDR HEEA076424

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,506 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Part serial: 8857
- Condition: Malfunctioned
- Location: Radio System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEAK AND GARBLED. IN SHOP REPAIR.
